Illinois Journal of Mathematics

On the uniqueness theorem

Helmut Bender

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 14, Issue 3 (1970), 376-384.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256053074

Mathematical Reviews number (MathSciNet)
MR0262351

Zentralblatt MATH identifier
0218.20014

Subjects
Primary: 20.29

Citation

Bender, Helmut. On the uniqueness theorem. Illinois Journal of Mathematics 14 (1970), no. 3, 376--384. http://projecteuclid.org/euclid.ijm/1256053074.


Export citation